| Model Number |
1400300-08 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of a 3.0 x 8 mm nc trek neo balloon dilatation catheter (bdc), negative pressure could not be pulled [leak].Another nc trek neo balloon was used to complete the procedure.There was no patient involvement and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported leak was not confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported leak could not be determined.In this case, it may be possible that insufficient preparation and/or the sidearm and the syringe (device use for preparation) did not form a secure connection or had a loose connection resulting in the reported leak; however, a conclusive cause cannot be determined since the complaint could not be confirmed during return analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.